MAUDE Adverse Event Report: ARTHREX, INC. RETROGRADE TARGETING GUIDE; INTRAMED FIXATN ROD AND ACCESS

ARTHREX, INC. RETROGRADE TARGETING GUIDE; INTRAMED FIXATN ROD AND ACCESS
Model Number RETROGRADE TARGETING GUIDE
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 06/05/2025, it was reported by a sales representative via (b)(4) that an 1280-000 retrograde targeting guide broke off inside the patient where the nail attached.The broken pieces were retrieved.This was discovered during the case with no patient harm.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Complaint allegation is confirmed.-upon visual inspection, it was noted that the two tips of the targeting guide were broken off.-functional testing was not performed due to the damage to the device.The most likely cause of the reported failure is wear and tear damage incurred during repeated insertion/removal processes and/or user-applied excessive mechanical forces used during extended use in the field.

Brand Name
RETROGRADE TARGETING GUIDE
Common Device Name
INTRAMED FIXATN ROD AND ACCESS
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22347098
Report Number1220246-2025-02690
Device Sequence Number14674772
Product Code HSB
UDI-Device Identifier00848665017038
UDI-Public(01)00848665017038(11)211021(10)212055
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K132005
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRETROGRADE TARGETING GUIDE
Device Catalogue Number1280-000
Device Lot Number212055
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date06/05/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2025
Supplement Date Received by Manufacturer09/03/2025
Initial Report FDA Received Date06/27/2025
Supplement Report FDA Received Date09/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/21/2021
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown